MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; CATHETER,FOLEY,SILI-ELAST,LTX,16FR,10ML

MEDLINE INDUSTRIES, LP; CATHETER,FOLEY,SILI-ELAST,LTX,16FR,10ML
Catalog Number DYND11756
Medical Device Problem Codes Break (1069); Obstruction of Flow (2423)
Health Effect - Clinical Codes Urinary Retention (2119); Foreign Body In Patient (2687)
Date of Event 09/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, "the catheter was not draining.".The nozzle was replaced, then later it was noticed that "the valve broke off inside the patient.".The customer went to the emergency room, an ultrasound was performed and "they could see the piece of catheter was still inside the bladder.".Customer was admitted to the hospital and subsequently had a cystoscopy done to remove the piece of catheter.No additional information at this time.The product has been requested for evaluation.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, "the catheter was not draining.".The nozzle was replaced, then later it was noticed that "the valve broke off inside the patient.".The customer went to the emergency room, an ultrasound was performed and "they could see the piece of catheter was still inside the bladder.".Customer was admitted to the hospital and subsequently had a cystoscopy done to remove the piece of catheter.

Common Device Name
CATHETER,FOLEY,SILI-ELAST,LTX,16FR,10ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key23317159
Report Number1417592-2025-00559
Device Sequence Number14694427
Product Code EZL
UDI-Device Identifier10080196726523
UDI-Public10080196726523
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND11756
Device Lot Number592250402
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Initial Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age79 YR
Patient SexFemale